Stability for random measures, point processes and discrete semigroups

Davydov, Youri; Molchanov, Ilya; Zuyev, Sergei (2011). Stability for random measures, point processes and discrete semigroups. Bernoulli, 17(3), pp. 1015-1043. The Hague: International Statistical Institute 10.3150/10-BEJ301

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

ISSN:

1350-7265

Publisher:

International Statistical Institute

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:24

Last Modified:

08 Aug 2016 15:59

Publisher DOI:

10.3150/10-BEJ301

Web of Science ID:

000293311100009

URI:

https://boris.unibe.ch/id/eprint/8521 (FactScience: 214099)

Actions (login required)

Edit item Edit item
Provide Feedback